Just like it tells you....first post. Wrote all I really wanted to over to the side. My reason for starting this.
As of right now, I just ate a ton so I can be sleepy and pass out. I took an early nap because I had an exhausting day. This damn Megace (progestin) my rheumatologist has me on is fabulous as far as gaining weight, but the side effects are horrendous.
I've gained 14 lbs in a month! So super pumped about that.
I'm not even 5'3" and I dropped down to 88lbs......again.
So today I was over 102 and thrilled as could be.
Whipped out my phone and took a picture of the scale.
My doctor's goal for me is 110, since I was 109 when he started treating me -- well before I became sick earlier this year. But I'd like to be 115. I'm the most comfortable there. So only one more month of HRT. Hot flashes, mood swings (which means an increase in my anti-depressant...back up to what I used to be on so it works on a dual level with both dopamine and seratonin. I was doing fine with the lower dose, but not with this crazy hormone in me!), irritablity/intolerance, night sweats (those kick ass!), excessive thirst, acne (NEVER have i had acne...had sorta bad skin for a month or so when i was pregnant, but that wasn't bad. Heck, I don't even know if this is acne. It's just my forehead and I read a few other things it could be.
I know there are other side effects, but I can't really think right. The package of graham crackers just made my belly full and ready to go curl up in bed and crash.
Have to remember to turn the fan on, though. Oh, it gets so horrible. I'm only 31 and I feel like I'm going through menopause. All my weight is going to different spots haha! Not used to that. I'm still super teeny tiny, but to me, I feel ginormous.
All right, that's enough for now.
More tomorrow when I actually have something to say.